Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Jacksonville, FL

January 28, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Jan 28, 2007, 1:22 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 29, 2007, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2007, 1:22 PM EST (18:22 UTC)
In effect from
Jan 29, 2007, 10:00 AM EST
Expired
Jan 29, 2007, 6:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -352 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-352 m²/s²
0-3 km storm-relative helicity
-239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 281822
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 PM EST SUN JAN 28 2007

GAZ132>136-149>152-162>164-291100-
/O.UPG.KJAX.FW.A.0006.070129T1500Z-070129T2300Z/
/O.NEW.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/
/O.NEW.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
122 PM EST SUN JAN 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT TUESDAY AFTERNOON. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT. 

A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER
AIR ACROSS SOUTHERN GEORGIA AND NORTHEAST FLORIDA. BY MIDDAY
MONDAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL
PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT
RANGE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ020>025-030>033-035>038-040-291100-
/O.UPG.KJAX.FW.A.0006.070129T1500Z-070129T2300Z/
/O.NEW.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/
/O.NEW.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
122 PM EST SUN JAN 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER
AIR ACROSS SOUTHERN GEORGIA AND NORTHEAST FLORIDA. BY MIDDAY
MONDAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL
PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT
RANGE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ153-154-165-166-291100-
/O.UPG.KJAX.FW.A.0006.070129T1500Z-070129T2300Z/
/O.NEW.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
122 PM EST SUN JAN 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST MONDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER
AIR ACROSS SOUTHERN GEORGIA AND NORTHEAST FLORIDA. BY MIDDAY
MONDAY...DEW POINT VALUES IN THE SINGLE DIGITS AND TEENS WILL
PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT
RANGE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

SANDRIK
3 follow-up statements
000 
WWUS82 KJAX 290734
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 AM EST MON JAN 29 2007

GAZ132>136-149>152-162>164-292300-
/O.CON.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/
/O.CON.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
234 AM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR LOW 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
TUESDAY AFTERNOON. 

A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER
AIR ACROSS SOUTHEAST GEORGIA. BY MIDDAY TODAY...DEW POINT VALUES IN
THE SINGLE DIGITS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES
IN THE 15 TO 20 PERCENT RANGE. RELATIVE HUMIDITIES ARE EXPECTED TO
REMAIN BELOW CRITICAL VALUES FOR AROUND 6 TO 8 HOURS TODAY. IN
ADDITION...BREEZY NORTHWEST WINDS AROUND 15 MPH CAN BE EXPECTED
THIS MORNING. SPEEDS WILL DECREASE THIS AFTERNOON INTO THE 10 TO
15 MPH RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE EARLY AFTERNOON FOR
DURATIONS OF 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH HAS
BEEN ISSUED.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN GEORGIA WHEN
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR
MORE CONSECUTIVE HOURS. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

FLZ020>025-030>033-035>038-040-292300-
/O.CON.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/
/O.CON.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
234 AM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
TUESDAY AFTERNOON. 

A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER
AIR ACROSS NORTHEAST FLORIDA. BY MIDDAY TODAY...DEW POINT VALUES IN THE
SINGLE DIGITS AND TEENS WILL PRODUCE MINIMUM RELATIVE HUMIDITY
VALUES IN THE 15 TO 20 PERCENT RANGE. RELATIVE HUMIDITIES ARE
EXPECTED TO REMAIN BELOW CRITICAL VALUES FOR AROUND 6 TO 8 HOURS
TODAY. IN ADDITION...BREEZY NORTHWEST WINDS AROUND 15 MPH CAN BE
EXPECTED THIS MORNING. SPEEDS WILL DECREASE THIS AFTERNOON INTO
THE 10 TO 15 MPH RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE EARLY AFTERNOON FOR
DURATIONS OF 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH HAS
BEEN ISSUED.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR
MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ153-154-165-166-292300-
/O.CON.KJAX.FW.W.0006.070129T1500Z-070129T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
234 AM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES...

A STRONG HIGH PRESSURE SYSTEM WILL BRING COLDER AND MUCH DRIER
AIR ACROSS SOUTHEAST GEORGIA. BY MIDDAY TODAY...DEW POINT VALUES IN
THE SINGLE DIGITS WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES
IN THE 15 TO 20 PERCENT RANGE. RELATIVE HUMIDITIES ARE EXPECTED TO
REMAIN BELOW CRITICAL VALUES FOR AROUND 5 TO 7 HOURS THIS AFTERNOON.
IN ADDITION...BREEZY NORTHWEST WINDS AROUND 15 MPH CAN BE EXPECTED
THIS MORNING. SPEEDS WILL DECREASE THIS AFTERNOON INTO THE 10 TO
15 MPH RANGE.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

ENYEDI
000 
WWUS82 KJAX 291914
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EST MON JAN 29 2007

FLZ020>025-030>033-035>038-040-292300-
/O.UPG.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/
/O.NEW.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
214 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF 
CRITICALLY LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY
FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RH 
VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON.

A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY
LOW RELATIVE HUMIDITY VALUES ACROSS NORTHEAST FLORIDA THIS
AFTERNOON...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN
THE 15 TO 25 PERCENT RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR
DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN
ISSUED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ132>136-149>152-162>164-292300-
/O.UPG.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/
/O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
214 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF 
CRITICALLY LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY FOR 
SOUTHEAST GEORGIA DUE TO MARGINAL DURATIONS OF CRITICALLY LOW RH
VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY
LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE
HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4
HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ153-154-165-166-292300-
/O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
214 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR GLYNN AND CAMDEN COUNTIES DUE TO LONG DURATIONS
OF CRITICALLY LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY
FOR GLYNN AND CAMDEN COUNTIES DUE TO MARGINAL DURATIONS OF 
CRITICALLY LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY
LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE
HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4
HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

ECZ
000 
WWUS82 KJAX 292316
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EST MON JAN 29 2007

GAZ132>136-149>154-162>166-301115-
/O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
/O.CON.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
616 PM EST MON JAN 29 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM TUESDAY.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR
4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ020>025-030>033-035>038-040-301115-
/O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
/O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
616 PM EST MON JAN 29 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR
DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN
ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 28, 9:10 AM EST, 4 hours 12 minutes earlier.

Area forecast discussion, Jan 28, 9:10 AM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EST SUN JAN 28 2007

...THE COLDEST AIR OF THE SEASON IS APPROACHING THE REGION...

.SHORT TERM...
DEEPENING LOW PRESSURE CENTER NOW WELL OFF THE SOUTH CAROLINA COAST
WITH TIGHTENING PRESSURE GRADIENT BEHIND IT. WITH DECENT COLD AIR
ADVECTION MOVING OFF THE SOUTHEAST COAST LATER TODAY AND TONIGHT
WILL BE A WILD RIDE OVER THE OFFSHORE WATERS BUT THINK GUST TO GALE
FORCE WILL BE OCCASIONAL RATHER THAN FREQUENT. THUS WILL CONTINUE
WITH SMALL CRAFT ADVISORIES (SCA) WITH MENTION OF OCCASIONAL GALE
FORCE GUSTS. HONESTLY IF THE WEST/NORTH WALL OF THE GULF STREAM
WERE IN OUR COASTAL WATERS I WOULDNT HESITATE TO INCREASE TO A GALE
BUT AS ITS ROUGHLY 10 TO 30 MILES EAST OF OUR EASTERN BOUNDARY I
FEEL PRETTY GOOD WITH STRONG SCA CONDITIONS.

WILL NEED TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING FOR MONDAY
AND WILL DO THAT WITH THE AFTERNOON PACKAGE.

HAVE LOW CEILINGS IN THE 6-8 KFT RANGE ACROSS MOST OF THE AREA
WITH THE BACK EDGE FROM NEAR WAYCROSS THROUGH VALDOSTA TO PERRY
FLORIDA. THIS WILL CLEAR THE AREA THIS MORNING WITH SOME BRIEF
CLEARING LATE MORNING EARLY AFTERNOON BEFORE A 30-40 KFT BROKEN DECK
MOVES IN FROM SOUTHWEST GEORGIA AND ALABAMA LATE MORNING-EARLY
AFTERNOON.  WE SHOULD CLEAR NEAR SUNSET.

OVERALL IF THE MODEL GUIDANCE PANS OUT WE COULD SEE THE COLDEST
TEMPERATURES OF THIS WINTER SEASON WITH A HARD FREEZE POSSIBLE IN
MOST LOCATIONS MONDAY NIGHT-TUESDAY MORNING.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     FLAGLER-MARION-PUTNAM.

     FREEZE WARNING FROM 5 AM TO 9 AM EST MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-ST
     JOHNS-SUWANNEE-UNION.

     LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST
     THIS AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
     DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
     JOHNS-SUWANNEE-UNION.

GA...FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FREEZE WARNING FROM 2 AM TO 10 AM EST MONDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST
     THIS AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
     CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EST
     MONDAY FOR FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60
     NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60
     NM OFFSHORE.

     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR FERNANDINA BEACH
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ALTAMAHA SOUND
     GA TO FLAGLER BEACH FL OUT 20 NM.

&&

PUBLIC...HESS
MARINE/FIRE WX/AVIATION...SANDRIK
Hazardous weather outlook, Jan 28, 5:10 AM EST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 AM EST SUN JAN 28 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291015-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
510 AM EST SUN JAN 28 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVICORY IN EFFECT FOR ALL AREAS TODAY...
...HARD FREEZE CONDITIONS EXPECTED OVER PORTIONS OF SOUTHEAST
GEORGIA TONIGHT...
...FREEZE WARNING IN EFFECT FOR MUCH OF NORTHEAST FLORIDA TONIGHT...
...GALE WARNINGS IN EFFECT FOR OFFSHORE WATERS THIS MORNING...

LOW PRESSURE WILL EXIT AWAY FROM THE COAST THIS MORNING WITH A
STRONG COLD PUSHING THROUGH THIS AFTERNOON. AS IT DOES SO...WINDS
WILL INCREASE ACROSS THE AREA TO 15 TO 20 MPH WITH GUSTS TO 30 MPH
POSSIBLE. FOR MORE INFORMATION ON THIS OR THE FREEZE CONDITIONS
EXPECTED TONIGHT AND MONDAY NIGHT...PLEASE SEE THE LATEST NON-
PRECIPITATION WARNING PRODUCTS OR NPWJAX AT OUR INTERNET WEBSITE
WWW.SRH.NOAA.GOV/JAX.

STRONG WINDS WILL ALSO CONTINUE OVER THE COASTAL WATERS WITH GALE
WARNINGS IN EFFECT FOR THE OFFSHORE WATERS AND OCCASIONAL GUSTS TO
GALE FORCE POSSIBLE OVER THE NEARSHORE PORTION THIS MORNING. THE
WINDS WILL DECREASE THIS AFTERNOON BUT REMAIN WITHIN THE SMALL
CRAFT ADVISORY RANGE AND MARINERS ARE URGED TO USE CAUTION AND
MONITOR THE LATEST FORECASTS FROM THIS OFFICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...FIRE WEATHER WATCH IN EFFECT FOR MONDAY...

DRIER CONDITIONS FOR EARLY NEXT WEEK WILL LEAD TO AN INCREASED
FIRE DANGER ACROSS THE AREA AND OUTDOOR ENTHUSIAST ARE URGED TO
USE CAUTION. PLEASE REFER TO THE LATEST FIRE PRODUCTS FOR FURTHER
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 3:02 AM ESTFreeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr
Jan 28, 3:02 AM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union31 hr
Jan 28, 3:02 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr
Jan 28, 1:22 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.